Academic Journals Database
Disseminating quality controlled scientific knowledge

Somewhat ( gamma,beta )-semicontinuous functions

ADD TO MY LIST
 
Author(s): C. Carpintero | N. Rajesh | E. Rosas

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 30;
Issue: 1;
Start page: 45;
Date: 2012;
Original page

Keywords: Topological spaces | gamma-open set

ABSTRACT
In this paper, some new classes of functions are introduce and studyby making use of gamma-semiopen sets and gamma-semiclosed sets.
Why do you need a reservation system?      Affiliate Program